Notification:
We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Nonbinary codes correcting localized errors

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Ahlswede, R. ; Bielefeld Univ., Germany ; Bassalygo, L.A. ; Pinsker, M.S.

A recursive construction of asymptotically dense codes correcting a constant number of localized errors is examined. The codes overcome difficulties for a particular case with an asymptotic Hamming bound in which the number of errors increases linearly with the length of codes. It is shown that this method is applicable to both binary and nonbinary cases

Published in:

Information Theory, IEEE Transactions on  (Volume:39 ,  Issue: 4 )